sexologist-icon
Irregular period after taking ipill
I had my periods on 9sept and had unprotected sex on 18th ,took ipill on 19th sept and today on 26 Sept i am getting some bleeding and some period cramps. I had very light periods for 2 days then bleeding stopped and again after 3 days light bleeding started again like periods. Is it expected to have irregular flow as a counter effect of ipill
148 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

This are generally due to consumption of those pills.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pill effect may be UPT check out
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pills effect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Irregular periods after taking pills is common...  Get pregnancy test done...
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.